• search hit 1 of 5
Back to Result List

An index formula for Toeplitz operators

  • We prove a Fedosov index formula for the index of Toeplitz operators connected with the Hardy space of solutions to an elliptic system of first order partial differential equations in a bounded domain of Euclidean space with infinitely differentiable boundary.

Download full text files

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics
Metadaten
Author:Dmitry Fedchenko, Nikolai Nikolaevich TarkhanovORCiDGND
URN:urn:nbn:de:kobv:517-opus-72499
ISSN:2193-6943
Series (Serial Number):Preprints des Instituts für Mathematik der Universität Potsdam (3(2014)12)
Publisher:Universitätsverlag Potsdam
Place of publication:Potsdam
Document Type:Preprint
Language:English
Year of first Publication:2014
Year of Completion:2014
Publishing Institution:Universität Potsdam
Publishing Institution:Universitätsverlag Potsdam
Release Date:2014/12/11
Tag:Fredholm property; Toeplitz operators; index
Volume:3
Issue:12
Pagenumber:24
Organizational units:Mathematisch-Naturwissenschaftliche Fakultät / Institut für Mathematik
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
MSC Classification:47-XX OPERATOR THEORY / 47Bxx Special classes of linear operators / 47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
47-XX OPERATOR THEORY / 47Lxx Linear spaces and algebras of operators [See also 46Lxx] / 47L80 Algebras of specific types of operators (Toeplitz, integral, pseudodifferential, etc.)
Collections:Universität Potsdam / Schriftenreihen / Preprints des Instituts für Mathematik der Universität Potsdam, ISSN 2193-6943 / 2014
Publication Way:Universitätsverlag Potsdam
Licence (German):License LogoKeine Nutzungslizenz vergeben - es gilt das deutsche Urheberrecht